International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 1, Part A

The research on the characteristics of approximation process of chi-square distribution function based on MATLAB


Author(s): Xintong Yang

Abstract: Chi-square distribution is asymptotically normal, which has been proved by predecessors. However, there is no specific description of this approximation process. Based on the previous research, this paper analyzed the specific-characteristics of chi-square distribution further by using MATLAB software. The results indicated that the chi-square distribution moves from the left to the right to gradually approach the corresponding normal distribution as its maximum values, skewness values, and kurtosis values decreasing.

Pages: 64-67 | Views: 171 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Xintong Yang. The research on the characteristics of approximation process of chi-square distribution function based on MATLAB. Int J Stat Appl Math 2020;5(1):64-67.
Call for book chapter
International Journal of Statistics and Applied Mathematics